Welcome to Healthcare Magic forum.
Please try to avoid self medication
especially in infants, it can be life threatening.
You should not give ayurvedic medications and antibiotics without proper prescription by a doctor.It can cause sideeffects like drug reactions, liver and kidney damage etc.
Most probably your child has an infectious diarrhoea i.e gastroenteritis
which needs to be evaluated by a pediatrician
who can start appropriate antibiotics and antidiarrhoeals as per weight of baby.
Walamycin is an appropriate antibiotic but you are giving wrong dosage as it should be given 8 hourly and dose according to weight of baby.Also supplement like zinc and multivitamin
syrup, oral rehydration solution and probiotics help to reduce the stool output.
Please consult your doctor and take the medicines as per his prescription.
Meanwhile ensure that he has more than usual intake of water and nutritious diet to prevent dehydration and malnutrition
Hope I have answered your query.
Wishing him a speedy recovery.